# SDR SWIA2025F01418

- Difficulty date: July 19, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THROUGH HOLES ELONGATED AT RH ELEVATOR WING TIP STRUCTURE 30515409   (C-CHECK RO 10/06/2025)COMPLIED WITH REPAIR TO RH H-STAB TIP FAIRING ATTACHMENT HOLES REF REO 601R-55-11-800 REV -- DATED: 2025-09-04. COMPLIED WITH SKYWEST TASK CARD: 51-900-1003-SKY.
